# SDR AALA201811069001

- Difficulty date: November 2, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 25,142 hours, 10,125 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH,  CREW RECEIVED A FLAP DISAGREE INDICATION.  AN EMERGENCY WAS DECLARED AND CONTINUED TO LANDING WITHOUT FURTHER INCIDENT. TRAILING EDGE FLAPS 15, LANDED,  JAMMED BETWEEN 2 AND UNEVENTFULLY, 5.   THE AIRCRAFT WAS GROUNDED.  RAN TRAILING EDGE DISAGREE QRH CHECKLIST, USED ALTERNATE FLAPS TO EXTEND FLAPS TO ?.  ACCOMPLISHED FSEU BITE IAW FIM 27-51-00 AND TRAILING EDGE FLAP LOAD RELIEF GROUND TEST.  NO FAULTS NOTED. ALL TEST PASSED.  RAN FLAPS THROUGH FULL CYCLE NUMEROUS TIMES.  OK FOR SERVICE.
